# SDR VNAA202307011111

- Difficulty date: June 30, 2023
- Submitted: July 1, 2023
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 27,726 hours, 21,784 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Pin
- Part number: 4114T06P03
- Condition: Unserviceable
- Location: 400
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

""HIGH VIBE FAN IN FLIGHT LH ENGINE / REMOVED AND REPLACED ALL FAN BLADE PINS IAW CRJ 900 AMM 72-21-02-000-801, 72-21-02-400-801-A01-PSA. PREFORMED ENGINE VIBRATION CHECK IAW CRJ 900 AMM 71-00-00-720-806. N1 91.5  VIBE .3 / VIBRATION CHECK GOOD AT THIS TIME
